MathSciNet Relay Station
MathSciNet bibliographic data
MR2350199 51B10 (20N05 30F35 30F45 51M10)
Ungar, Abraham A. The hyperbolic square and Möbius transformations. Banach J. Math. Anal. 1 (2007), no. 1, 101–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement